MathSciNet Relay Station
MathSciNet bibliographic data
MR2213112 52B70 (57Q15 60B05 60D05)
Pippenger, Nicholas; Schleich, Kristin Topological characteristics of random triangulated surfaces. Random Structures Algorithms 28 (2006), no. 3, 247–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement